# SDR P5CA2022092700178

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 43,742 hours, 6,506 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMP - VERT STAB L/E SKIN (#321G) FOUND DENT  (V/STAB L/E SKIN ( #321G ) DENT AREA REWORKED AS PER SRM 53-30-01-1A-1 FIG 101)
